Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Fritz John
Title: Plane waves and spherical means applied to partial differential equations
Additional book information: New York, Interscience Publishers, Inc., 1955. 8+172 pp. $4.50.

Review Information:

Reviewer: F. E. Browder
Journal: Bull. Amer. Math. Soc. 63 (1957), 52-54
DOI: https://doi.org/10.1090/S0002-9904-1957-10074-3